百晓学者学者目录

胡玉玺

副教授、博士生导师、讲师,中国矿业大学(北京)

精选作品

期刊论文

2026

偏微分方程:理论、数值解及应用 = Partial differential equations: theory, numerical solutions, and applications

胡玉玺

《北京邮电大学出版社》

2026

研究生“非线性发展方程”课程教学改革探索与实践

郭春晓,胡玉玺

《教育教学论坛》

2026

Asymptotic stability of composite waves of viscous shock and rarefaction for relaxed compressible Navier-Stokes equations

Renyong Guan, Yuxi Hu

Calculus of Variations and Partial Differential Equations

2026

Asymptotic Stability of Composite Waves of Two Viscous Shocks for Relaxed Compressible Navier-Stokes Equations

Renyong Guan, Yuxi Hu

Journal of Mathematical Fluid Mechanics

2025

半轴上双曲可压缩Navier-Stokes方程组的整体适定性及松弛极限

王娜,胡玉玺

《应用数学学报》

2025

Well‐Posedness and Relaxation Limit for Relaxed Compressible Fluid Equations in Bounded Domains

Yuxi Hu, Xiaoning Zhao

Mathematical Methods in the Applied Sciences

2025

Global solutions and uniform convergence stability for compressible Navier–Stokes equations with Oldroyd‐type constitutive law

Na Wang, Sébastien Boyaval, Yuxi Hu

Mathematische Nachrichten

2025

Blowup of solutions for compressible viscoelastic fluid

Na Wang, Sébastien Boyaval, Yuxi Hu

Applied Mathematics Letters

2025

Analytical Solutions to Relaxed Compressible Navier-Stokes Equations with Vacuum Free Boundary

Na Wang, Yuxi Hu

Bulletin of the Malaysian Mathematical Sciences Society

2025

Well-posedness of solutions for multi-d hyperbolized compressible Navier-Stokes equations

Yuxi Hu, Reinhard Racke

KOPS (University of Konstanz)

2024

Blow-up of solutions for relaxed compressible Navier–Stokes equations

Yuxi Hu, Reinhard Racke

Journal of Hyperbolic Differential Equations

2023

Linear quadratic optimal regulation for multiplicative noise systems with special terminal penalty

Hongxia Wang, Lianfeng Song, Yuxi Hu, Xiao Lu

International Journal Of Systems Science,Vol. 540, No. 10

2023

基于随机极大值原理的带有约束的线性二次型最优控制问题的研究

胡玉玺

《山东科技大学》

2023

The Low Mach Number Limit for Isentropic Compressible Navier-Stokes Equations with a Revised Maxwell’s Law

Yuxi Hu, Zhao Wang

Acta Mathematica Scientia

2023

Global Existence Versus Blow-Up for Multidimensional Hyperbolized Compressible Navier–Stokes Equations

Yuxi Hu, Reinhard Racke

SIAM Journal on Mathematical Analysis

2023

Asymptotic Stability of Rarefaction Waves for Hyperbolized Compressible Navier–Stokes Equations

Yuxi Hu, Xuefang Wang

Journal of Mathematical Fluid Mechanics

2022

Formation of singularities for one-dimensional relaxed compressible Navier-Stokes equations

Yuxi Hu, Reinhard Racke, Na Wang

Journal of Differential Equations

2022

Linear stability of viscous shock wave for 1-D compressible Navier-Stokes equations with Maxwell’s law

Yuxi Hu, Wang Zhao

Quarterly of Applied Mathematics

2021

常微分方程中Riccati类型不等式的探讨

胡玉玺,王娜,杨晨晨

《数学学习与研究》

2021

Low Mach Number Limit of Full Compressible Navier–Stokes Equations with Revised Maxwell Law

Zhao Wang, Yuxi Hu

Journal of Mathematical Fluid Mechanics

2021

Local well‐posedness for an isentropic compressible Ginzburg–Landau–Navier–Stokes with vacuum

Jishan Fan, Yuxi Hu, Gen Nakamura

Mathematische Nachrichten

2020

Hyperbolic compressible Navier-Stokes equations

Yuxi Hu, Reinhard Racke

Journal of Differential Equations

2020

Blowup of solutions for compressible Navier–Stokes equations with revised Maxwell’s law

Na Wang, Yuxi Hu

Applied Mathematics Letters

2019

二维等温可压缩磁流体方程组的不可压极限

王昕,胡玉玺

《应用数学学报》

2019

On global solutions of gravity driven nonhomogeneous viscous flows in a bounded domain

Na Wang, Yuxi Hu

Mathematical Methods in the Applied Sciences

2018

Global existence versus blow‐up results for one dimensional compressible Navier–Stokes equations with Maxwell's law

Yuxi Hu, Na Wang

Mathematische Nachrichten

2016

Compressible Navier–Stokes Equations with hyperbolic heat conduction

Yuxi Hu, Reinhard Racke

Journal of Hyperbolic Differential Equations

2016

Compressible Navier–Stokes Equations with Revised Maxwell’s Law

Yuxi Hu, Reinhard Racke

Journal of Mathematical Fluid Mechanics

2015

Global existence and asymptotic behavior for one-dimensional thermoelasticity of integral type with hyperbolic heat conduction

Yuxi Hu

2015

On global solutions and asymptotic behavior of planar magnetohydrodynamics with large data

Yuxi Hu

Quarterly of Applied Mathematics

预印本

2026

Asymptotic Stability of Rarefaction Waves for the Hyperbolized Navier-Stokes-Fourier System

Yuxi Hu, Mengran Yuan, Jie Zhang

arXiv preprint

2026

Time-asymptotic stability of composite waves of degenerate Oleinik shock and rarefaction for non-convex conservation laws with Cattaneo's law

Yuxi Hu, Ran Song

arXiv preprint

2025

Initial boundary value problem for one-dimensional hyperbolic compressible Navier-Stokes equations

Yuxi Hu, Yachun Li

arXiv preprint

2025

Asymptotic stability of planar viscous shock wave to three-dimensional relaxed compressible Navier-Stokes equations

Renyong Guan, Yuxi Hu

arXiv (Cornell University)

2025

Global Spherically Symmetric Solutions and Relaxation Limit for the Relaxed Compressible Navier-Stokes Equations

Yuxi Hu, Mengran Yuan

arXiv preprint

2025

Initial boundary value problems for 3-d Navier-Stokes equations with hyperbolic heat conduction

Yuxi Hu, Reinhard Racke

arXiv preprint

2022

Asymptotic stability of rarefaction waves for compressible Navier-Stokes equations with relaxation

Yuxi Hu, Xuefang Wang

arXiv preprint

2012

On Neumann boundary problem for strongly degenerate parabolic-hyperbolic equations on a bounded rectangle

Yuxi Hu, Yachun Li

arXiv preprint

此主页由公开资料整理,尚未经学者本人认领。